Does anyone here that takes Methadone/Methadose ever get hot flashes ? I'm a guy and I know that women get hot flashes during menopause but Is It possible that the Methadose gives a person hot flashes also ? I never had this problem until I started taking the medicine. I get so hot that I can go outside in the snow and still break a sweat, Has anyone else had this problem?
I Took meth for almost 3 years Bob and it never got better. I would change shirts 3 times a day and it took an hour for my hair to try after a shower. It's just One of the pleaseant side effects of meth for some people.
Good luck, Dave
Hey Bob: I'm on methadone and have been for almost three years. I've heard Dave (Shoreline) comment on this side effect earlier on this board, but have never known anyone personally or had it happen to me. Like Dave said, we're all different and the way meds affect us is different also.
The only thing I could suggest to you, if you're taking that Methadose crap, get switched over to Methadone ASAP! Mallinckrodt Pharma makes Methadose and it's terrible. All the added fillers and usually their meds are undercut by 1-2 mg on a 10 mg tab. Maybe if you got on Methadone (by Roxanne) you might have a reduction of some the side effects.
Yes, yes, what Shore said. Sweating and more sweating. My head and hair would be just dripping if I got outside in the summertime. Even in the house with the air conditioner on. Hot flashes during sleep and would wake up with wet pajamas. Take showers maybe even 4 a day. Even though its a good pain med I just could not handle the sweating any longer. I didn't suffer with it at first with low doses but when I increased it up to 120 mgs daily that is when it started so bad.
Hi Bob - I'm taking MethaDONE 150mg a day and I've never had a problem with sweating or hot flashes. I know that Dave has experienced it big time as well as others on the board. I wonder what percentage of people on MethaDONE experience this side effect and how many stop taking the drug because of that. I agree with Director when it comes to getting MethaDONE instead of MethaDOSE. I took Methadose for a month after being on methadone and there was a huge difference. I felt like I was actually having withdrawal symptoms and after reading what others had to say about Malenkrap products I insisted on Methadone from the next refill on. My usual pharmacy couldn't get methadone and so I had to switch to another pharmacy much farther away, but it is worth it. All the best - KathyMac
Hey everybody! I am so glad to have seen this thread! I have been having horrible hot flashes for the last week or so.... I had NO idea that it could be the methadone causing it!!! And it most likely is...I have no other reason I can think of to be getting them. But several times in the past week or so I have just started DRIPPING with sweat. Especially when I am asleep at night, even if the house is nice and cool. I wake up drenched. And now it is starting to happen during the day as well! Ugh. I wonder why it is just starting now when I've been on the methadone for almost 2 months? Who knows.... But I'm glad to know that my sweating might have an explanation now!
That drug is named cogentin. It is a drug that was or is used for psychotics. The doc told me that it might cause me to feel very strange. It did and I stopped taking it. It did help with the sweating.
Like I said they used this drug mainly to treat psychotics and found it made people even crazier. One of the last docs I went to when told me he would not recommend it and didn't want to prescribe it. It was be better to find another painkiller if the sweating becomes intolerable, than to take the cogentin.